# SDR CA080124013

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Engine: Cont IO550D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 636242
- Condition: Worn
- Location: Exhaust
- Part time: 296 hours
- Component: Cylinder, Cont
- Component part number: 655471A4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 5 CYLINDER ASSYS RECEIVED FOR REPAIR DUE TO LOW COMPRESSION. ABNORMALLY HIGH WEAR WAS FOUND INSIDE THE EXHAUST GUIDES. WEAR PATTERNS ON THE EXHAUST VALVES AND SEATS INDICATED THAT THEY WERE NOT PROPERLY ALIGNED CAUSING THE VALVE STEMS TO WEAR AGAINST THE GUIDES. (TC NR 20080124013)
